Geometry

Geometry

Publisher: Hindawi Limited
Editor: Dr. Toshiaki Adachi
Online ISSN: 2314-4238, Print ISSN: 2314-422X
Frequency: Annual

Description:

Geometry is a peer-reviewed, open access journal that publishes original research articles as well as review articles in all areas of geometry.

Table of Contents

Vol 2015 (2015)

Research Article

New Representations of Spherical Indicatricies of Bertrand Curves in Minkowski 3-Space
Ismail Aydemir, Firat Yerlikaya
 Vol 2015 (2015), Pagination: 1-5
ABSTRACT |  PDF Abstract Views: 79  |  PDF Views: 0